# SDR YTRR106622

- Difficulty date: September 16, 2005
- Submitted: November 7, 2005
- Operation: General aviation
- Aircraft: N407HX
- Make and model: Bell 407
- Aircraft serial: 53092
- Aircraft time: 3,064 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Condition: Worn
- Location: Universal Joint
- Part time: 259 hours
- Component: Universal Joint
- Component part number: 406310405101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

UNIVERSAL BEARING ASSEMBLY FOUND WORN.  REPLACED BEARING ASSY.
